# SDR SWAA021410

- Difficulty date: June 25, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 54,622 hours, 24,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND OVERHEAD BIN EMERGENCY EXIT BULL NOSE LIGHT LENS MISSING AT ROW NR 12DEF.  INSTALLED LENS PER MM.
